# SDR ASMF200404011

- Difficulty date: April 14, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 42,112 hours, 29,519 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK AT MEX, THE LANDING GEAR ALARM WAS ACTIVATED AND IT WAS NOT POSSIBLE TO TURNED OFF.  TECHNICAL PERSONNEL REPLACED THE SWITCH S1-92 AND TESTED THE SYSTEM ACCORDANCE WITH MM 32-60-00, ALL CORRECT.
